# SDR ABXA020076

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 70,199 hours, 82,091 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AT FL 350, CABIN ALTITUDE INCREASED TO 9,500 ALONG WITH THE RIGHT GENERATOR TRIPPING OFF LINE.  RESET GENERATOR.  PERFORMED DESCENT TO 14,000 CABIN ALTITUDE WAS REGAINED AT APPROXIMATELY 17,000 TO 18,000.  PACK PRESSURE NORMAL AS WELL AS ELECTRICAL PARAMETERS AT TIME OF THE PRESSURIZATION PROBLEM.  PERFORMED LEAK CHECK OF THE LEFT AND RIGHT AC PACKS AND DUCTS.  FOUND RIGHT AC DUCT JUST AFT OF COALESCER BAG DISCONNECTED AND COALESCER BAG MISSING.  INSTALLED NEW COALESCER AND RECONNECTED DUCT.  PERFORMED ENGINE RUN AND OPS CHECK OF RIGHT GENERATOR.  NO DEFECTS NOTED.  ALSO PRESSURIZED AIRCRAFT WITH RIGHT PACK.  NO FURTHER LEAKS OR DEFECTS NOTED IAW DC9 MM 21-20-02 AND 21-00-00.
